MathSciNet Relay Station
MathSciNet bibliographic data
MR1658660 (99m:35112) 35K55
Wu, Jiahong Well-posedness of a semilinear heat equation with weak initial data. J. Fourier Anal. Appl. 4 (1998), no. 4-5, 629–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement